# SDR ABXA20150723136

- Difficulty date: July 23, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 83,258 hours, 39,168 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3230
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION ALONG THE STRINGER 37L LAP JOINT FROM LFS 412 - 434.  COMPLIED WITH REA B653-61659-MR TO REPAIR FUSELAGE SKIN CORROSION.  CORRODED L2, PN 141T3230, PART NAME SKIN, EXACT FS & BS LOCATION ON ACFT STATION 412 - 434, EXACT STRINGER & WS LOCATION ON ACFT STRINGER 37L - 38L.  ACFT WAS GNDED.
